# SDR AUS20011180

- Difficulty date: November 8, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12017417021
- Condition: Corroded
- Location: Fuselage
- Part time: 27,866 cycles
- Component: Fuselage Main,, Emb, 2024T363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT FUSELAGE LOWER SKIN CORRODED IN AREA OF SUB ZONE 250 BETWEEN BS 13255 AND BS 13630. AREA OF CORROSION APPROXIMATELY 645.16SQMM (10SQIN). EVIDENCE OF SOME SMALL PIN HOLES.
